# SDR GTIA2022060936474

- Difficulty date: June 4, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 20,410 hours, 8,757 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HOT BRAKE INDICATION FOLLOWED COM TEMP RETURNED TO BELOW 200C RETRACTED GEAR TEMP CLIMBED TO OVER 580C THEN LOST ALL INDICATIONS WAS ON #2 WHEEL ( ECAM WHEEL PAGE INDICATIONS BRAKE TEMPERTURES )-R & R # 2 BRAKE TEMP SENSOR IAW AMM 32-47-15. OP'S CK GOOD. FAULT CLEARED THIS CLEARS DMI 2836578-1 MOC NOTIFIED PLACARD RMEOVED LOGBOOK UPDATED
